# SDR AU010061

- Difficulty date: January 13, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 42D218
- Condition: Leaking
- Location: Fuel Pressure
- Part time: 1,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE SWITCH LEAKING FROM SOLDERED JOINT AT BASE OF CONNECTOR PLUG FITTING.
